MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Unspecified Kidney or Urinary Problem (4503)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2021, was chosen as a best estimate based on the date the device was implanted.Block e1: this event was reported by the patient's legal representation.The implanting and repair surgeon is: dr.(b)(6).The explanting surgeons are: dr.(b)(6).Dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e1310 - captures the reportable event of recurring urinary tract infection e1311 - captures the reportable event of voiding dysfunction the imdrf impact code capture the reportable event of: f1905 - captures the reportable event of sling lysis.
 
Event or Problem Description
It was reported that the patient had a lynx blue system implanted during a procedure for the treatment of cystocele, vaginal vault prolapse, urge and stress incontinence, urinary incontinence due to urethral sphincter incompetence, paravaginal defect and obstructed voiding pattern.The implant procedure was performed without intraoperative complications.Postoperatively, the patient developed recurrent urinary tract infections and voiding dysfunction.On (b)(6) 2025, a sling lysis and cystourethroscopy were performed.During the procedure, a midline vaginal incision was made at the level of the mid-urethra, where the mesh was identified and carefully dissected from surrounding tissue using blunt and sharp dissection.The sling was released in the midline.Cystoscopy revealed no mesh or foreign material in the bladder, and the bladder urothelium appeared normal.The vaginal epithelium was closed, and the patient was transferred to recovery in stable condition.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22611991
Report Number2124215-2025-49947
Device Sequence Number17516535
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public(01)08714729961932(17)231103(10)26294444
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model NumberM0068503010
Device Catalogue NumberM0068503010
Device Lot Number0026294444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/25/2025
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale